Skip to Main content Skip to Navigation
Journal articles

Error estimate for the upwind scheme for the linear transport equation with boundary data

Abstract : We study the upwind finite volume scheme on a general mesh for the initial and boundary-value problem associated with a linear transport equation. For any BV initial and boundary data we prove the (optimal) convergence rate 1/2 in the L 1-norm. Compared to previous works, our main contribution is to take into account the boundary data and to relax some regularity assumptions on the velocity field. As an intermediate result, we also provide a complete proof of the BV regularity of weak solutions of such a general transport problem.
Complete list of metadata

https://hal-auf.archives-ouvertes.fr/hal-01328667
Contributor : Franck Boyer <>
Submitted on : Sunday, December 25, 2016 - 10:26:57 PM
Last modification on : Monday, December 21, 2020 - 3:34:09 PM

File

AguillonBoyer_15Dec16_bis.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01328667, version 2

Citation

Nina Aguillon, Franck Boyer. Error estimate for the upwind scheme for the linear transport equation with boundary data. IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2018, 38 (2), pp.669-719. ⟨hal-01328667v2⟩

Share

Metrics

Record views

539

Files downloads

68